# SDR GTIA010826

- Difficulty date: June 22, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO BAY, HAS CORROSION UNDER THE LONGERON LIP AT FS 1255 AT 29R.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED LONGERON FROM 1231 TO FS 1291.  FABRICATED NEW LONGERON SECTION MATERIAL.  (M)
